Mathematical model for the scale-inhibitor squeeze process

Title
Mathematical model for the scale-inhibitor squeeze process
Authors
홍성안P. J. Shuler
Issue Date
1988-11
Publisher
SPE Production Engineering
Citation
VOL 3, NO 4, 597-607
URI
http://pubs.kist.re.kr/handle/201004/9340
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE